Acta Mathematica Hungarica, ( ISI ), Volume (137), No (4), Year (2012-1) , Pages (242-253)

Title : ( A Generalization Of The Unit And Unitary Cayley Graphs Of A Commutative Ring )

Authors: Kazem Khashyarmanesh , Mahdi Reza Khorsandi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let R be a commutative ring with non-zero identity and G be a multiplicative subgroup of U(R), where U(R) is the multiplicative group of unit elements of R. Also, suppose that S is a non-empty subset of G such that S=1 Then we define G(R,G, S) to be the graph with vertex set R and two distinct elements x, y R are adjacent if and only if there exists s such that x + sy This graph provides a generalization of the unit and unitary Cayley graphs.

Keywords

, Unit Graphs , Unitary Cayley
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1033835,
author = {Khashyarmanesh, Kazem and Khorsandi, Mahdi Reza},
title = {A Generalization Of The Unit And Unitary Cayley Graphs Of A Commutative Ring},
journal = {Acta Mathematica Hungarica},
year = {2012},
volume = {137},
number = {4},
month = {January},
issn = {0236-5294},
pages = {242--253},
numpages = {11},
keywords = {Unit Graphs - Unitary Cayley Graphs},
}

[Download]

%0 Journal Article
%T A Generalization Of The Unit And Unitary Cayley Graphs Of A Commutative Ring
%A Khashyarmanesh, Kazem
%A Khorsandi, Mahdi Reza
%J Acta Mathematica Hungarica
%@ 0236-5294
%D 2012

[Download]